It's me again. You might do a lot better with a methadone program. I've heard a lot of people that are doing what you're doing now, and having the pain that you do, they do much better with method. Ask your doctor, and see what he thinks. Another suggestion maybe you should change doctors.
Because there's no need for you to suffer. That's just not right.
Again, good luck.
What drug are you coming off of? Suboxone can be a tricky drug. It's actually a pretty hardcore narcotic, you need to talk to your doctor and let him know how you're feeling. Before you tell him you have taken more than prescribed. Doctors just don't like that so much. lol... Good luck. Keep your chin up. Trust me, talk to your doctor as soon as you can. Call him if need be. Don't wait until your next appointment.
Sending positive vibes.
Contactvyourvdr office before your next monthly appointment and let them know. Otherwise you will run out beforehand and you don’t want that to happen. Maybe he can get you in and adjust your dosage.
congratulations on your journey to better your life.
I don't know the cause of your back pain, but I do know that the body heals back pain. I used to suffer from back pain until one day I stumbled upon the book, "healing Back Pain," by Dr. John Sarno. I realized my back pain, and most of the country's back pain is a manifestation of stress and anxiety. The brain cannot handle the anxiety/stress it is feeling, and so instead throws that stress onto the body in some form known to the person. An old football injury from 25 years ago can start to ache, and man it seems like it is truly physical. The mind is a mysterious and powerful thing.
Once I realized what was happening, just like Dr. Sarno said, the pain went away.
When the pain went away, so did my oxycodone, time to quit, and thus, my journey to recovery. I am seven years clean this month.
I tapered from oxy and then jumped. The jump was really hard, my friend, it was the most difficult thing I have ever done. It was HELL. I got through it with my eye on the end goal, to be free of it, to be free of addiction/dependence.
I am not familiar with subs, but from all of my research I know they are a substitute. Instead of filling the receptors completely, it fills them half way. This eases some symptoms of withdrawal, but prolongs the agony in the end.
Withdrawal is horrible. You WILL be free of it if you keep your eye on the goal.
take care of yourself with nutritional supplements. You don't have to eat bananas and all of that, there was no way I could have done that, I used supplements of vitamin B's, minerals with a centrum vitamin, vitamin C, and i drank Ensure when i could not eat. Soft boiled eggs were a lifesaver.
You are not going to get out of this with no bad symptoms. My best advise is to prepare to feel like hell for a week, and then to recover m ore for another 3.
This will take a while, after the physical withdrawal symptoms are gone, to gain back your "old brain" but it will heal.
I tell people, i sacrificed one summer of hell for all of the beautiful summers to come.
Get some sunshine do some walking. Your body is going through a detox from the fentanyl but now you’re replacing it with the Suboxone so you are going to get to a level point at some time I would probably say in the next week or so you should definitely start to have a lot of those symptoms lessen. if possible Try to see if you can take less than 4 mg every four hours.
So you’re on the Suboxone for pain? And that’s you’re going to stay on the Suboxone for pain or you’re going to try to come off the Suboxone?
Have you ever heard of hyperalgesia?
Your body actually becomes more sensitive to pain the longer you are on opiates. Your brain makes new opiate paths that the medication fills into. So when you come off of pain medication those new pain receptors Have to die off.
So to really reevaluate your pain after being on pain medication is to totally come off all pain medication of course it’s a process with detoxing with drawl but done properly you can come off of it to reevaluate your pain.
Hot Epson salt baths helps push the magnesium back into your muscles. So that helps with cramping. Take magnesium supplements 500 mg a day. Eat some bananas get some potassium into your muscles. For stomach cramping take Imodium. Use a heating pad .
Make sure you stay hydrated that also can be a source of muscle cramping dehydration. So if you’ve been having stomach issues and he sort of vomiting that would contribute to the dehydration.
Well on Fentanyl now I see why you were prescribed 16 mg. So you had no taper time just cold turkey from the fentanyl two weeks ago? I would try to deal with the with drawl the best you can. Take some over-the-counter medications because then getting off of 24 mg of Suboxone is going to take time much time to taper off properly.
Ok So that’s better than to take it every four hours. How long are : / were you supposed to stay at which was the prescribed amount of 16 mg?
Re-read prescribed 16 mgs.
Wow that is an awful big amount to start out on. The Suboxone continues to build up in your system. Its a cumulative effect.
What is your prescribed amount?
You have bern taking more than
16 mgs per day?
What was your drug of choice?